# SDR 2021F00161

- Difficulty date: May 24, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Part number: G43P0401
- Condition: Failed
- Location: Cargo Pdu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25.05.2021 18:42 SEVERAL ROLLER OF PDU AT FWD CARGO COMPARTMENT
DURING 4MO-P CHECK IN TASK CARD J8750-030-00-01 (27) AT MEX STATION, IT WAS DETECTED THE ROLLER OF PDU IN BALL MAT 122HF AND BALL MAT 
121GF AT FWD CARGO COMPARTMENT OUT OF LIMITS. THE WO’S 7487831 AND 7487833 WERE ISSUED TO PERFORM PERMANENT REPAIR. THE PDU 
ROLLERS P/N G43P040-1 S/S, MANUFACTURER BOEING COMPANY WERE REPLACED IAW DMC-B787-A-50-1-01-01A-520A-A AND DMC-B787-A-50-1-01-
01A-720A-A, ALL CORRECT.
